Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the theory of clusters


Author: R. A. Good
Journal: Trans. Amer. Math. Soc. 63 (1948), 482-513
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9947-1948-0024895-2
MathSciNet review: 0024895
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] A. Albert, Modern higher algebra, Chicago, 1937.
  • [R] Baer, Inverses and zero-divisors, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 630-638. MR 0006997 (4:70a)
  • [W] Burnside, Theory of groups of finite order, 2d ed., Cambridge, 1911. MR 0069818 (16:1086c)
  • [H] Hilton, Theory of groups of finite order, Oxford, 1908.
  • [N] Jacobson, The theory of rings, Mathematical Surveys, vol. 2, New York, 1943. MR 0008601 (5:31f)
  • [C] C. MacDuffee, An introduction to abstract algebra, New York, 1940. MR 0003591 (2:241b)
  • [L] Pontrjagin, Topological groups, Princeton, 1939.
  • [O] Schreier, Ueber die Erweiterung von Gruppen I, Monatshefte für Mathematik und Physik vol. 34 (1926) pp. 165-180. MR 1549403
  • 1. Olga Taussky, Rings with non-commutative addition, Bull. Calcutta Math. Soc. vol. 28 (1936) pp. 245-246.
  • [B] L. van der Waerden, Moderne Algebra, 2d ed., Berlin, vol. I, 1937; vol. II, 1940.
  • [H] Zassenhaus, Lehrbuch der Gruppentheorie, Leipzig, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0024895-2
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society